Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9672314, 6 pages
Research Article

On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method

1School of Liberal Studies, Ambedkar University Delhi, Delhi 110006, India
2Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh 11566, Saudi Arabia

Received 24 August 2015; Revised 19 November 2015; Accepted 24 December 2015

Academic Editor: Laura Gardini

Copyright © 2016 Pranay Goswami and Rubayyi T. Alqahtani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993.
  3. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  4. V. Turut and N. Güzel, “On solving partial differential equations of fractional order by using the variational iteration method and multivariate padé approximations,” European Journal of Pure and Applied Mathematics, vol. 6, no. 2, pp. 147–171, 2013. View at Google Scholar
  5. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  6. A.-M. Yang, J. Li, H. M. Srivastava, G.-N. Xie, and X.-J. Yang, “Local fractional Laplace variational iteration method for solving linear partial differential equations with local fractional derivative,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 365981, 8 pages, 2014. View at Publisher · View at Google Scholar
  7. X. J. Yang, “Local fractional integral transforms,” Progress in Nonlinear Science, vol. 4, pp. 12–25, 2011. View at Google Scholar
  8. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher Limited, Hong Kong, China, 2011.
  9. F. B. M. Belgacem and A. A. Karaballi, “Sumudu transform fundamental properties investigations and applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 91083, 23 pages, 2006. View at Publisher · View at Google Scholar
  10. J. Chen, F. Liu, and V. Anh, “Analytical solution for the time-fractional telegraph equation by the method of separating variables,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1364–1377, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. S. Duan, R. Rach, D. Baleanu, and A. M. Wazwaz, “A review of the Adomian decomposition method and its applications to fractional differential equations,” Communications in Fractional Calculus, vol. 3, no. 2, pp. 73–99, 2012. View at Google Scholar
  12. M. Garg, P. Manohar, and S. L. Kalla, “Generalized differential transform method to space-time fractional telegraph equation,” International Journal of Differential Equations, vol. 2011, Article ID 548982, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. J.-H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Khan, J. Diblík, N. Faraz, and Z. Šmarda, “An efficient new perturbative Laplace method for space-time fractional telegraph equations,” Advances in Difference Equations, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. H. M. Srivastava, A. K. Golmankhaneh, D. Baleanu, and X.-J. Yang, “Local fractional Sumudu transform with application to IVPs on cantor sets,” Abstract and Applied Analysis, vol. 2014, Article ID 620529, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Inokuti, H. Sekine, and T. Mura, “General use of the Lagrange multiplier in nonlinear mathematical physics,” in Variational Methods in the Mechanics of Solids, S. Nemat-Nasser, Ed., pp. 156–162, Pregman Press, New York, NY, USA, 1978. View at Google Scholar
  17. H. Jafari and H. K. Jassim, “Numerical solutions of telegraph and laplace equations on cantor sets using local fractional Laplace decomposition method,” International Journal of Advances in Applied Mathematics and Mechanics, vol. 2, no. 3, pp. 144–151, 2015. View at Google Scholar